# SDR UALA2012111906680

- Difficulty date: November 17, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,216 hours, 22,753 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Part number: 450801
- Part serial: 42951
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOORS FAIL TO CLOSE ON GROUND, HAS AUDIBLE BYPASS AT NLG DOOR SEQUENCE VALVE.  REPLACED DOOR RELEASE INTERLOCK SOLENOID, OPERATIONAL CHECK GOOD.
